# SDR ABXA9900233

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46141
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 5615403
- Condition: Cracked
- Location: Passenger Door
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL AROUND LOWER HINGE ARM ON FORWARD ENTRY DOOR WAS CRACKED.  REPLACED PANEL IAW DC8 SRM 52-3-1 AND SRM 51-1-8.
